Three weeks ago (March), I had a high fever that lasted about 24 hours. During that time, I had filled a pad full of vaginal discharge. It has been three weeks now and the discharge is still continuing.
The discharge seems to happen when I lay down. The discharge is yellow puss colored but does not have an odor. When I lay down, I completely soak through a pair of underwear within a few hours.
2 weeks ago, the discharge was happening all the time. I was soaking through pads, underwear, and pants. Now, it only seems to happen while I sleep.
I have no redness in my vagina or irritation during sex.
I have not switched personal cleaners (still use summer eve personal cleanser
Having some amount of vaginal discharge is normal, especially if you are of childbearing age. Glands in the cervix produce a clear mucus. These secretions may turn white or yellow when exposed to the air. These are normal variations. However, you are soaking pads so a doctor's check up is required.
am so sick and tired of this discharge thing it makes me so uncomfortable am 16 year old virgin have been having this large amount of discharge for the past year i go to the doctor they tell me its yeast but there is no iching or anything they give me canesten all the time and it does not work i dont think this is normal i need help pleeese and is there any drugs i can get over counter for this thing
iv only noticed my discharge discolouration in the last year or so
it didnt bother me at first ,until i decided to have a swab test by my doctor and sent it to the hospital,i got the results today( strep} growths the nurse said iv been prescribed a week course of augmentin duo
i hope it works
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.